# SDR IPXA2023021791090

- Difficulty date: February 5, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 29,801 hours, 19,879 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 143N1024116
- Part serial: NSN
- Condition: Dented
- Location: Sta 680 Str23/27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15*MAJOR REPAIR* FWD CARGO PIT FRAME 680 RH BETWEEN STR 23 TO STR 27 HAS AN EXISTING REPAIR WITH DENTREPAIRED PER UPS RCD 267664 - SRM 53-00-07-2R-5
